# SDR AWXA200400451

- Difficulty date: April 13, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 69702515
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON RT AFT INBOARD VERTICAL STABILIZER ATTACH BOLT BS 1085, STR 2 RT.  MAINTENANCE REMOVED AND REPLACED RT AFT INBOARD VERTICAL STABILIZER ATTACH BOLT IAW T/C I6B55002.
